MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2352-50
Medical Device Problem Codes Off-Label Use (1494); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Pain (1994); High White Blood Cell Count (4594)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-4316.Batch/lot number: 34205183.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: 794160.Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced arm pain at the lead incision site and reduced stimulation coverage.As a result, the patient underwent a lead repositioning procedure.Postoperatively, the patient initially achieved excellent pain coverage.Subsequently, the patient developed fever and an elevated white blood cell count due to an infection at the arm site where the procedure had been performed, and antibiotic therapy was initiated.According to the physicians assessment, the infection was related to the procedure.The patient was admitted to the hospital beyond standard postoperative care, where the entire scs system was explanted, a wound washout was performed, and cultures were obtained.The patient has since fully recovered and has been discharged.The explanted devices will not be returned for analysis, as they were discarded by the medical facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-4316.Batch/lot number: 34205183.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: 794160.Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).The devices have not been returned as they were discarded by the medical facility.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.A labeling review did not reveal any anomalies and states that possible surgical procedural risks are temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage and, although rare, epidural hemorrhage, seroma, hematoma and paralysis.Persistent pain at the ipg or lead site and undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure, all of which are known risks associated with the use of spinal cord stimulation (scs).Labelling also states the lead implant location is epidural.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations related to the event occurred during manufacturing.The devices were not returned for analysis.However, an assessment of the investigation activities determined that, although the labeling specifies that the lead implant location is epidural and the reported use may have deviated from the intended anatomical application, the physician confirmed that the infection was related to the procedural intervention.Therefore, this investigation is assigned a probable cause of adverse event related to procedure.

Brand Name
Linear? 3-4
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key24728580
Report Number3006630150-2026-01908
Device Sequence Number15770445
Product Code LGW
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2352-50
Device Catalogue NumberSC-2352-50
Device Lot Number7083816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer05/08/2026
Not provided
08/24/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/26/2026
08/21/2026
08/24/2026
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age35 YR
Patient SexMale